Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 32, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 27, 2009, 10:37 PM CDT for Champaign County, Illinois. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2009, 10:37 PM CDT (03:37 UTC)
- Expired
- Aug 28, 2009, 2:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Champaign County, IL
The radar
The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 11:06 PM CDT | HEAVY RAIN 2.85 | Mahomet, IL | SINCE 7PM...SWOP REPORT |
| Aug 27, 11:30 PM CDT | HEAVY RAIN 4.71 | Mahomet, IL | 4.71 INCHES IN THE PAST 90 MINUTES...COCORAHS REPORT. |
| Aug 27, 11:32 PM CDT | FLASH FLOOD | Champaign, IL | NUMEROUS REPORTS OF FLOODED STREETS IN CHAMPAIGN...ESTIMATED 8 INCHES OF WATER ON NEIL ST NEAR WCIA TV STUDIOS. |
| Aug 27, 11:40 PM CDT | HEAVY RAIN 3.36 | Mahomet, IL | SINCE 7PM...SWOP REPORT |
| Aug 28, 12:37 AM CDT | HEAVY RAIN 5.5 | 5 W Champaign, IL | STORM TOTAL RAINFALL MEASURED IN BONDVILLE IL...FROM WCIA |
| Aug 28, 12:40 AM CDT | HEAVY RAIN 1.13 | Ogden, IL | ONE HOUR RAINFALL...COOP REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KILX 280337 FFWILX ILC019-280730- /O.NEW.KILX.FF.W.0032.090828T0337Z-090828T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1037 PM CDT THU AUG 27 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 230 AM CDT. * AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN WEST OF CHAMPAIGN SINCE 930 PM. A WEATHER OBSERVER IN MAHOMET MEASURED 3.30 INCHES OF RAIN SINCE 930 PM. THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1.5 TO 3 INCHES OF RAIN THE NEXT COUPLE OF HOURS FROM CHAMPAIGN NORTHWARD. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CHAMPAIGN...RANTOUL...FISHER...GIFFORD...HOMER...LAKE OF THE WOODS...MAHOMET...OGDEN...PHILO...SAVOY...SEYMOUR...SIDNEY...ST. JOSEPH...THOMASBORO...TOLONO...URBANA...FLATVILLE...FOOSLAND... LUDLOW...ROYAL AND WILLARD AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE OFFICE IN LINCOLN. && LAT...LON 3995 8846 4040 8846 4041 8795 4003 8795 $$ HUETTL
2 follow-up statements
000 WGUS73 KILX 280453 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1153 PM CDT THU AUG 27 2009 ILC019-280730- /O.CON.KILX.FF.W.0032.000000T0000Z-090828T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAMPAIGN- 1153 PM CDT THU AUG 27 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR CHAMPAIGN COUNTY... AT 1150 PM CDT...DOPPLER RADAR SHOWED A THUNDERSTORM WITH VERY HEAVY RAINS OVER THE NORTHEAST HALF OF CHAMPAIGN COUNTY JUST NORTHEAST OF CHAMPAIGN AND DRIFTING SLOWLY NORTHEAST AROUND 10 MPH. THIS STORM PRODUCED BETWEEN 2 AND 4 INCHES OF RAIN THE PAST COUPLE OF HOURS OVER CENTRAL AND NORTHERN CHAMPAIGN COUNTIES. WIDESPREAD URBAN FLOODING WAS REPORTED OVER CHAMPAIGN/URBANA WITH 8 INCHES OF WATER ON NEIL STREET NEAR WCIA TV STUDIOS AROUND 1130 PM. LOCATIONS IMPACTED INCLUDE CHAMPAIGN...FISHER...GIFFORD...HOMER... LAKE OF THE WOODS...MAHOMET...OGDEN...PHILO...RANTOUL...SAVOY... SEYMOUR...SIDNEY...ST. JOSEPH...THOMASBORO...TOLONO AND URBANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3995 8846 4040 8846 4041 8795 4003 8795 $$ HUETTL
000 WGUS73 KILX 280721 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 221 AM CDT FRI AUG 28 2009 ILC019-280731- /O.EXP.KILX.FF.W.0032.000000T0000Z-090828T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAMPAIGN- 221 AM CDT FRI AUG 28 2009 ...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF WILL EXPIRE AT 230 AM CDT FOR CHAMPAIGN COUNTY... THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT. LAT...LON 3995 8846 4040 8846 4041 8795 4003 8795 $$ SHIMON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 9:00 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 27, 9:00 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 900 PM CDT THU AUG 27 2009 .DISCUSSION... ISSUED 855 PM CDT THU AUG 27 2009 UPDATED THE FORECAST TONIGHT TO INCREASE CHANCE OF SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF I-72 WITH LIKELY TO CATEGORICAL POPS. REST OF FORECAST LOOKED ON TRACK WITH JUST 20 TO 40% CHANCE OF SHOWERS AND THUNDERSTORMS FROM CHARLESTON/MATTOON SE. LOWS IN THE LOWER TO MID 60S. RADAR MOSAIC SHOWED SHOWERS AND THUNDERSTORMS INCREASING IN COVERAGE NE OF LINCOLN AND ALSO WEST OF THE IL RIVER AND DRIFTING SLOWLY NE. LOCALLY HEAVY RAINS OF 1 TO 2 INCHES PER HOUR IN NE MCLEAN COUNTY NE OF BLOOMINGTON. BMI AIRPORT ON EAST SIDE OF BLOOMINGTON PICKED UP AROUND A HALF INCH OF RAIN IN AN HOUR AND HEAVIER NE OF THERE WHERE URBAN AND SMALL STREAM FLOOD ADVISORY UNTIL 1230 AM. MID EVENING SURFACE MAP SHOWS 1012 MB LOW PRESSURE NEAR QUINCY WITH A FRONTAL BOUNDARY EXTENDING EASTWARD ACROSS CENTRAL IL FROM SPRINGFIELD TO TERRE HAUTE INTO SOUTHERN INDIANA AND SAGGING BACK SOUTHWARD . A COLD FRONT EXTENDED THRU CENTRAL MO INTO SE OK. AN UPPER LEVEL TROF/SHORT WAVE WAS ALONG THE IA/IL BORDER INTO CENTRAL MO AND HELPING TO SUPPORT CONVECTION ALONG AND EAST OF THE TROF AXIS IN MOISTEN LADDEN AIR MASS OVER CENTRAL IL WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S. PRECIPITABLE WATER VALUES ARE NEAR 1.70 INCHES THIS EVENING PER 00Z ILX AND DVN SOUNDINGS. NAM MODEL SHOWING HEAVY QPF DEVELOPING OVER EASTERN IL LATE THIS EVENING AND OVERNIGHT AND ALSO OVER THE IL RIVER VALLEY. 01Z RUC MODEL SHOWS QPF HERE TOO BUT MUCH LIGHTER AMOUNTS. SREF MODELS BLENDED IN BETWEEN THE RUC AND NAM QPF SOLUTIONS WITH SOME QPF OVER MOST OF CENTRAL IL REST OF TONIGHT. RADAR TRENDS TO FAR HAVE BEEN SUPPORTING NAM/S HEAVIER QPF IN EASTCENTRAL IL WITH A WEAK SHORT WAVE AND SOUTHERLY LOW LEVEL JET AND MAY HAVE TO UPDATE AGAIN TO INCREASE POPS IN EASTERN IL OVERNIGHT. LOW PRESSURE NEAR QUINCY AND ASSOCIATED COLD FRONT TO MOVE SLOWLY EAST ACROSS WESTERN IL OVERNIGHT AND THRU EASTERN IL FRI AFTERNOON... GETTING PAST THE WABASH RIVER BY SUNSET FRI. CONVECTION CHANCES TO DECREASE FROM THE WEST LATER FRI AFTERNOON BEHIND THE COLD FRONT. HUETTL && .AVIATION... ISSUED 655 PM CDT THU AUG 27 2009 EXPECT INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS TONIGHT AND THEN DECREASING CHANCES FROM WEST TO EAST LATER FRIDAY AFTERNOON. SCATTERED SHOWERS/THUNDERSTORMS BEGINNING TO APPEAR AROUND BMI. 1012 MB LOW PRESSURE NEAR THE IA/IL/MO BORDER WITH A FRONTAL BOUNDARY EXTENDING EAST TO NORTH OF I-72 BUT SOUTH OF PIA AND BMI. A COLD FRONT EXTENDED THROUGH CENTRAL MO INTO SE OK. LOW PRESSURE AND COLD FRONT PROGGED TO MOVE SLOWLY EAST ACROSS IL TONIGHT AND FRI GETTING SE OF THE WABASH RIVER BY SUNSET FRI. VARIABLE VISIBILITIES AND CEILINGS WITH CONVECTION TONIGHT INTO FRI THOUGH TREND WILL BE LOWERING CEILINGS TO 500 TO 1500 FT DURING OVERNIGHT INTO FRI WHILE VISIBILITIES BECOMING RESTRICTED TO LESS THAN 2 MILES AT TIMES FROM FOG AND ALSO HEAVIER SHOWERS. ENE WINDS NORTH OF FRONT AT BMI AND PIA WILL DEVELOP ALONG I-72 TOO DURING TONIGHT AND TURN NORTH NEAR 10 KTS FRI AFTERNOON BEHIND THE COLD FRONT. LOW LEVEL CLOUDS WILL LIKELY STICK AROUND THROUGH AT LEAST SUNSET FRI ACROSS CENTRAL IL. HUETTL && .PREV DISCUSSION... ISSUED 300 PM CDT THU AUG 27 2009 SHORT TERM...TONIGHT THROUGH SUNDAY... UPPER SHORT WAVE NOW EXTENDS FROM A VORT MAX OVER SOUTHERN WISCONSIN SOUTHWESTWARD THROUGH NORTHERN MISSOURI INTO EASTERN OKLAHOMA. ATTENDANT SURFACE LOW HAS PROGRESSED INTO EASTERN MISSOURI NORTHWEST OF ST. LOUIS...WITH A STATIONARY FRONT ARCING FROM THE LOW INTO NORTH-CENTRAL ILLINOIS. HEAVIEST QPF TONIGHT WILL BE NORTH OF THE FRONT...WHICH RADAR INDICATES IS MOVING SLOWLY NORTHWARD IN ADVANCE OF THE MISSOURI SURFACE LOW. THE ONLY AREAS THAT SAW ANY SIGNIFICANT RAINFALL /GREATER THAN HALF INCH/ SO FAR HAVE BEEN OVER THE EXTREME NORTHERN PORTIONS OF KNOX AND STARK COUNTIES...AND THEY HAVE BEEN DRY MOST OF THE DAYLIGHT HOURS TODAY SO FAR. FORECAST QPF AMOUNTS TONIGHT SHOULD NOT POSE ANY FURTHER THREAT FOR FLASH FLOODING...SO WILL ACCORDINGLY CANCEL THE WATCH WITH THE AFTERNOON FORECAST ISSUANCE. ALTHOUGH THE AIRMASS IS WEAKLY UNSTABLE ALONG AND SOUTH OF THE INTERSTATE 72 CORRIDOR...LACK OF FORCING IS PREVENTING ANY ORGANIZED CONVECTION FROM DEVELOPING. WILL THEREFORE TREND POPS INTO THE CHANCE/SLIGHT CHANCE CATEGORY THERE THIS EVENING...THEN BUMP THEM UP TO LIKELY AFTER MIDNIGHT FROM INTERSTATE 55 WESTWARD. THE SURFACE LOW WILL FINALLY MAKE IT WAY EASTWARD ACROSS ILLINOIS FRIDAY WITH SHOWERS/STORMS LIKELY WITH ITS PASSAGE. HIGHEST POPS WILL BE IN THE MORNING WEST AND AFTERNOON EAST. WILL KEEP SOME SLIGHT CHANCE POPS IN THE EAST FRIDAY EVENING...BUT MOST OF THE PRECIPITATION SHOULD BE EAST OF THE AREA AROUND OR SHORTLY AFTER 00Z SAT. STRONGER SHORTWAVE NOW DEEPENING OVER SOUTHERN CANADA WILL MOVE SOUTHEAST INTO THE GREAT LAKES AND DRIVE A SIGNIFICANT REINFORCING COLD FRONT ACROSS ILLINOIS SATURDAY. THERE WILL BE A CHANCE FOR SHOWERS WITHIN THE COLD POOL UNDER THE UPPER TROUGH...AND THE 12Z SHORT RANGE MODELS SUGGEST THAT THE BETTER CHANCES WILL BE FROM SOUTHERN WISCONSIN THROUGH NORTHEASTERN ILLINOIS. WILL KEEP SLIGHT CHANCE POPS FOR THE NORTHEASTERN PORTIONS OF THE FORECAST AREA SATURDAY WITH THIS IN MIND. THE COOL CANADIAN AIRMASS WILL BE SLOW TO MOVE OUT OF THE AREA AS THE GREAT LAKES UPPER TROUGH WILL BE TURN STATIONARY THROUGH THE BEGINNING OF NEXT WEEK. THIS WILL LEAD TO ANOTHER PERIOD OF COOLER THAN NORMAL TEMPERATURES FOR THE NEXT SEVERAL DAYS. LONG TERM...MONDAY THROUGH THURSDAY... MOST OF THE LONG TERM WILL BE DRY AND COOL WITH A SLOW DAY-TO-DAY WARMING TREND...DUE MAINLY TO AIRMASS MODIFICATION RATHER THAN ANY MEANINGFUL WARM ADVECTION. LONG RANGE ENSEMBLES ARE SIMILAR WITH THE UPPER FLOW BEING DOMINATED BY A ROCKIES RIDGE AND EASTERN CONUS TROUGH. THIS WILL RESULT IN HIGH PRESSURE FOR THE MIDWEST AND THE MAIN BAROCLINIC ZONE REMAINING WELL TO THE SOUTH. AN UPPER LOW THAT WILL BE MOVING INTO THE PACIFIC NORTHWEST THIS WEEKEND WILL LINGER THERE INTO EARLY NEXT WEEK...THEN WEAKEN AS IT TOPS THE WESTERN RIDGE AND COMES INTO THE PLAINS TOWARD NEXT THURSDAY. AT THE SAME TIME...THE SURFACE HIGH WILL BE MOVING EAST...ALLOWING A RETURN FLOW OF LOW LEVEL MOISTURE. WILL THEREFORE INTRODUCE SLIGHT CHANCE POPS FOR THE WESTERN HALF OF THE FORECAST AREA NEXT THURSDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 27, 3:24 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 324 PM CDT THU AUG 27 2009 ILZ027>031-036>038-040>043-047>053-281100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 324 PM CDT THU AUG 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS LOW PRESSURE AND AN ACCOMPANYING COLD FRONT TRACK INTO CENTRAL ILLINOIS. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LINGERING TROUGH OF LOW PRESSURE WILL PROVIDE A CONTINUED CHANCE OF THUNDERSTORMS THROUGH FRIDAY AFTERNOON. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061>063-066>068-071>073-281100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 324 PM CDT THU AUG 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT...AS LOW PRESSURE AND AN ACCOMPANYING COLD FRONT TRACK INTO CENTRAL ILLINOIS. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LINGERING TROUGH OF LOW PRESSURE WILL PROVIDE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Aug 27, 10:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 PM CDT THU AUG 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HEAVY RAIN MAHOMET 40.19N 88.40W
08/27/2009 M1.45 INCH CHAMPAIGN IL MESONET
RAINFALL SINCE 7PM...1.00 INCHES SINCE 930 PM
&&
DPKLocal storm report, Aug 27, 10:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT THU AUG 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN MAHOMET 40.19N 88.40W
08/27/2009 M3.30 INCH CHAMPAIGN IL CO-OP OBSERVER
RAINFALL IN THE PAST 45 MINUTES
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:24 PM CDT | Areal Flood Advisory | ILX | McLean | 2 hr |
| Aug 27, 10:10 PM CDT | Areal Flood Advisory | ILX | Champaign | 4 hr |
| Aug 27, 10:42 PM CDT | Special Weather Statement | ILX | Champaign | 48 min |
| Aug 27, 11:25 PM CDT | Special Weather Statement | ILX | Champaign | 50 min |
| Aug 28, 12:01 AM CDT | Flash Flood Warning | ILX | Vermilion | 2 hr |
| Aug 28, 12:25 AM CDT | Special Weather Statement | ILX | Vermilion | 65 min |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.